Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 127, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 9, 2012, 6:20 PM EDT for Lafayette County, Taylor County, Florida. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2012, 6:20 PM EDT (22:20 UTC)
- Expired
- May 9, 2012, 6:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Lafayette County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 78 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 6:35 PM EDT | TSTM WND DMG | 6 Sw Perry, FL | ONE TREE DOWN ON HAMPTON SPRINGS ROAD. CORRECTED TIME OF EVENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 493 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS52 KTAE 092220
SVRTAE
FLC067-123-092245-
/O.NEW.KTAE.SV.W.0127.120509T2220Z-120509T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
620 PM EDT WED MAY 9 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WEST CENTRAL LAFAYETTE COUNTY IN FLORIDA...
CENTRAL TAYLOR COUNTY IN FLORIDA...
* UNTIL 645 PM EDT
* AT 615 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH...AND HAIL UP TO QUARTER SIZE. THIS STORM WAS LOCATED 14
MILES WEST OF PERRY...OR NEAR ECONFINA...AND MOVING SOUTHEAST AT
35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SECOTAN...HAMPTON SPRINGS...BOYD...PERRY-FOLEY AIRPORT...BUCELL
JUNCTION...ADAMS BEACH...JACK LEE ISLAND...JUG ISLAND...SMITH...
PINLAND...FOLEY...FENHOLLOWAY...DEKLE BEACH AND ATHENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
&&
LAT...LON 2982 8360 2986 8364 2988 8365 2992 8370
2997 8381 2996 8383 3000 8386 3003 8393
3025 8369 3010 8334
TIME...MOT...LOC 2219Z 293DEG 29KT 3008 8379
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:30 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 9, 3:30 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT Wed May 9 2012 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PORTIONS OF OUR FORECAST AREA TODAY... .SYNOPSIS... AT UPPER LEVELS... The large scale longwave pattern is highlighted by ridging over Intermountain region, and a positively tilted trough moving eastward across the Upper Great Lakes thru Lwr MS Valley and Srn Plains. A low has cut off from this flow and is drifting southward and spinning over Nrn Baja. Downstream, nearly zonal flow dominates SE region with a ridge axis off the U.S. east coast. During the next 12-24 hrs, the NRN portion of the trough is forecast to move E and amplify across Great Lakes, then OH/TN Valleys reaching East coast overnight. Srn portion will dig across the deep south this aftn/eve, further separating itself from cutoff low which drops further SWD in Nrn Mex. This will change local flow from quasi-zonal to increasingly cyclonic. On Thurs, trough becomes negatively tilted with embedded low over se Ont/nrn NY. By eve low pivots SEWD as trough approaches then lifts off coast by 12Z Fri. In its wake, amplified upstream ridging builds in with NW flow and subsidence commencing locally on Thursday. AT LOWER LEVELS... At the surface, a quasi-stnry cold front extended from low pressure over the St. Lawrence Valley SWWD along the Appalachian Mountains to the AL Coast. This kept highest rain chances overnight closest to the front and NW of our area. Ahead of this front, a humid and unstable air mass dominates local area. As the upper trough digs SEWD, it will drive the cold front through the area beginning late this afternoon into late this eve. Rain chances will increase from NW-SE accordingly today. The upper energy will result in cyclogenesis just off Mid-Atlc states tonight. This will kick front through our area thru tonight reaching coast by midnight. MAV a little faster then NAM accounting for lower POPS SE third of CWA. In its wake, a 1020+ mb high moves from mid-continent to Carolina coast on Friday setting up ENE flow. Skies will clear from N-SE with a much drier and slightly cooler airmass expected. The cooler airmass and strong radiational cooling will lead lead to cooler mornings and a less humid Thursday and Friday. Despite rather cool H85 temps for May, good mixing should raise aftn max temps to the mid 80s. Severe weather potential for today... With a moist and unstable airmass anchored over the region, aided by the digging trough and assocd vort max and belt of stronger H5 40 kt flow, deep layer shear will increase to above 30 knots. Scattered to numerous showers and thunderstorms are expected beginning in the late morning across SE Alabama and spreading south and east through the afternoon and into the eve for ern counties. With cold front moving well ahead of lagging upper trough, and unidirectional WSW flow, thermodynamic profiles, upper forcing, and weak vertical wind shear are not ideal for a widespread severe event. However, with some instability and shear in place, some severe multicells remain possible generating damaging winds and possibly marginally severe hail as being the primary threats. This is especially so if diurnal heating favors sufficient boundary later warming to steepen lapse rates and/or lingering outflow or seabreeze boundaries enhance convection. SPC keeps SE ALA, adjacent inland FL and most of Srn GA in slight risk with 15% damaging wind, 5% severe hail and NIL chances for tornadoes. Main change from previous day 1 was to deemphasize large hail. CAM (local tool) shows aftn dew points around 70F but updraft potential modest at best with CIN around zero with best negative numbers only in AL/GA. Conversely, local confidence tool limits any severe potential to less than 10 percent) and as opposed to SPC focuses to coast and and adjacent waters. Hard to rationalize highest chances of severe wx over water. .SHORT TERM (TODAY THRU FRIDAY)... Today...With debris clouds lingering, it will be difficult for areas of fog to exist after sunrise, even with moist ground conditions. 70-40% NW-SE POP gradient. (see above for severe weather threat). With 18z model soundings shows in excess of 1.7 inch PWAT, cant discount locally heavy rains and localized flooding. Highs low to mid 80s. Tonight...20-50% NW-SE mainly evening POP gradient. Lows from upper 50s N to low-mid 60s S. Thursday...no POPS. Highs 80 to 85. Lows mid 50s north to low 60s coast. Friday...No POPS. Highs low 80s coast to mid 80s inland. && .LONG TERM... (Saturday through next Wednesday) The main item of interest for the long term is the closed upper level low currently located over the southwestern U.S. The 09/00z GFS, 09/00z GGEM, and 08/12z ECMWF all move this system eastward towards the area by late in the weekend into early next week and open it up into a trough. This system will likely bring us a good chance of showers and thunderstorms, but uncertainty exists in the timing. The previous forecasts have leaned towards the ECMWF solution, and that trend will be continued for this forecast. The 08/12z ECMWF brings the best chance of rain into the area on Monday with lingering chances into Tuesday. However, PoPs were kept in the chance range until confidence increases in the timing of the system. Temperatures are expected to be near seasonal averages. && .AVIATION... Some vis restrictions due to fog are possible for a few hours around sunrise this morning, mainly of the MVFR to IFR variety. Any fog will dissipate shortly after sunrise this morning with scattered to numerous showers and thunderstorms developing during the afternoon as a cold front pushes into the Tri-state region. A few of the storms could be strong to severe. && .MARINE...Winds will increase this afternoon ahead of an approaching cold front, with moderate offshore developing in the wake of the front tonight into Thursday. A brief period of exercise caution conditions will be possible offshore behind the front. Winds and seas will then weaken through Friday before increasing again over the weekend as low pressure develops along the central Gulf Coast. && .FIRE WEATHER... Today will feature plenty of low level moisture and elevated rain chances across the area as a cold front moves through. Significantly drier conditions are expected for Thursday and Friday with relative humidity values dropping to near or below critical levels. Red flag conditions will depend on the other factors such as wind, dispersion, and fuel moisture. With rain chances high across the area today, fuel moisture may be marginal so will hold off on any watches for Thursday for now. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 86 60 84 53 87 / 60 40 0 10 0 Panama City 82 65 82 63 84 / 50 30 0 10 0 Dothan 85 58 83 56 85 / 70 20 0 10 0 Albany 86 58 84 54 87 / 70 30 0 10 0 Valdosta 86 60 83 54 87 / 60 40 0 10 0 Cross City 86 63 85 56 87 / 40 50 10 10 0 Apalachicola 82 66 81 63 81 / 50 40 0 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && BLOCK/DVD
Hazardous weather outlook, May 9, 2:05 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 205 PM EDT WED MAY 9 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-100800- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 205 PM EDT WED MAY 9 2012 /105 PM CDT WED MAY 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME FAIRLY WIDESPREAD...MOVING FROM WEST TO EAST ACROSS THE AREA. SOME STRONG TO SEVERE STORMS ARE EXPECTED. THE STORMS SHOULD PEAK IN INTENSITY IN THE MID TO LATE AFTERNOON...BETWEEN 3 PM AND 7 PM EDT. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT WITH ANY STORMS...ALTHOUGH SOME HAIL UP TO 1 INCH IN DIAMETER MAY OCCUR WITH THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THE NEXT THREAT FOR THUNDERSTORMS WILL COME LATE IN THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER. SPOTTERS AND EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY SEVERE STORMS TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 08/RB
In the hours before
Special weather statement, May 9, 4:53 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 PM EDT WED MAY 9 2012
GAZ146>148-157>160-092130-
THOMAS GA-LOWNDES GA-BROOKS GA-BERRIEN GA-COLQUITT GA-COOK GA-GRADY
GA-
453 PM EDT WED MAY 9 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BERRIEN...BROOKS...
COLQUITT...COOK...GRADY...LOWNDES AND THOMAS COUNTIES IN SOUTHWEST
GEORGIA...
* UNTIL 530 PM EDT
AT 451 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF ADEL
TO 6 MILES NORTHEAST OF THOMASVILLE TO 12 MILES SOUTH OF CAIRO...
MOVING EAST AT 35 MPH.
PEOPLE IN BROOKS...NORTHWESTERN LOWNDES...SOUTHEASTERN COLQUITT...
SOUTHERN BERRIEN...SOUTHERN COOK...SOUTHERN GRADY AND THOMAS
COUNTIES...INCLUDING THE CITIES OF COOLIDGE...THOMASVILLE...PAVO...
ADEL...HAHIRA...BOSTON...RAY CITY AND QUITMAN...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3106 8318 3106 8320 3103 8320 3103 8319
3102 8318 3065 8365 3070 8436 3096 8408
3115 8360 3112 8318
TIME...MOT...LOC 2052Z 280DEG 31KT 3109 8348 3091 8393
3070 8423
08-LAMERSSpecial weather statement, May 9, 5:18 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
518 PM EDT WED MAY 9 2012
GAZ160-161-092200-
LOWNDES GA-LANIER GA-
518 PM EDT WED MAY 9 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LANIER AND LOWNDES
COUNTIES...
* UNTIL 600 PM EDT
AT 514 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM I-75 AT EXIT 16 TO
JENNINGS...MOVING EAST AT 25 MPH.
MORE THUNDERSTORMS WERE LOCATED FROM THE NORTHEAST SIDE OF VALDOSTA
TO NEAR LAKELAND.
PEOPLE IN LANIER AND LOWNDES COUNTIES...INCLUDING THE CITY OF
VALDOSTA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3084 8301 3084 8308 3081 8310 3080 8312
3063 8313 3062 8322 3088 8335 3103 8324
3103 8320 3106 8320 3107 8317 3115 8316
3115 8297 3087 8297
TIME...MOT...LOC 2118Z 251DEG 23KT 3080 8325 3064 8315
08-LAMERSSpecial weather statement, May 9, 5:25 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 PM EDT WED MAY 9 2012
FLZ017>019-GAZ159-160-092215-
LOWNDES GA-BROOKS GA-LEON FL-MADISON FL-INLAND JEFFERSON FL-
525 PM EDT WED MAY 9 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS...
JEFFERSON...LEON...LOWNDES AND MADISON COUNTIES...
* UNTIL 615 PM EDT
AT 523 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LARGE
AREA OF STRONG THUNDERSTORMS...CENTERED OVER THE NORTHERN HALF OF
JEFFERSON COUNTY...MOVING EAST AT 30 MPH.
PEOPLE IN JEFFERSON...NORTHEASTERN LEON...SOUTHERN BROOKS...WESTERN
LOWNDES AND WESTERN MADISON COUNTIES...INCLUDING THE CITY OF
MONTICELLO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3049 8352 3032 8389 3039 8415 3067 8410
3066 8375 3073 8374 3078 8342
TIME...MOT...LOC 2125Z 263DEG 24KT 3057 8398
08-LAMERSSpecial weather statement, May 9, 5:40 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 PM EDT WED MAY 9 2012
FLZ018-019-027-028-118-127-128-092215-
MADISON FL-INLAND TAYLOR FL-INLAND JEFFERSON FL-COASTAL TAYLOR
FL-COASTAL JEFFERSON FL-COASTAL WAKULLA FL-INLAND WAKULLA FL-
540 PM EDT WED MAY 9 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR JEFFERSON...MADISON...
TAYLOR AND WAKULLA COUNTIES...
* UNTIL 615 PM EDT
AT 538 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF
MONTICELLO TO SAINT MARKS...OR ALONG A LINE EXTENDING FROM THOMAS
CITY TO PLUM ORCHARD...MOVING EAST AT 30 MPH.
PEOPLE IN EASTERN WAKULLA...NORTHWESTERN TAYLOR...SOUTHERN JEFFERSON
AND WESTERN MADISON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3038 8350 2999 8386 3002 8393 3009 8402
3009 8407 3017 8421 3027 8412 3027 8408
3032 8408 3042 8399 3049 8352
TIME...MOT...LOC 2140Z 280DEG 25KT 3033 8391 3014 8414
08-LAMERSLocal storm report, May 9, 5:43 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
543 PM EDT WED MAY 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG BAINBRIDGE 30.91N 84.58W
05/09/2012 DECATUR GA 911 CALL CENTER
REPORTS OF MULTIPLE TREES DOWN AROUND THE CITY OF
BAINBRIDGE. ONE TREE FELL ON A HOUSE AND ANOTHER FELL ON
A CAR. TREES WERE REPORTED ACROSS THE ROAD ON LORD
AVENUE...AND SIMS AND PROGRESS STREETS.
&&
WOOLSpecial weather statement, May 9, 6:15 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
615 PM EDT WED MAY 9 2012
FLZ019-028-029-092245-
LAFAYETTE FL-MADISON FL-INLAND TAYLOR FL-
615 PM EDT WED MAY 9 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LAFAYETTE...MADISON AND
TAYLOR COUNTIES...
* UNTIL 645 PM EDT
AT 610 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF MADISON
TO 9 MILES SOUTHWEST OF MADISON TO 9 MILES NORTH OF PERRY...OR ALONG
A LINE EXTENDING FROM CHERRY LAKE TO HOPEWELL TO LAKE BIRD...MOVING
EAST AT 35 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0)
9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.
LAT...LON 3004 8327 3023 8371 3038 8357 3064 8348
3062 8326 3043 8322 3042 8319 3039 8317
3025 8324 3018 8324 3011 8321 3011 8316
3009 8311
TIME...MOT...LOC 2215Z 286DEG 29KT 3060 8341 3035 8346
3023 8358
15-HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:25 PM EDT | Special Weather Statement | TAE | Walton | 65 min |
| May 9, 2:34 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 41 min |
| May 9, 3:07 PM EDT | Special Weather Statement | TAE | Washington | 38 min |
| May 9, 4:28 PM EDT | Special Weather Statement | TAE | Leon | 22 min |
| May 9, 4:45 PM EDT | Special Weather Statement | TAE | Leon | 30 min |
| May 9, 5:25 PM EDT | Special Weather Statement | TAE | Jefferson | 50 min |
| May 9, 5:40 PM EDT | Special Weather Statement | TAE | Jefferson | 35 min |
| May 9, 5:42 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor, Wakulla | 48 min |
| May 9, 5:52 PM EDT | Special Marine Warning | TAE | 38 min | |
| May 9, 6:15 PM EDT | Special Weather Statement | TAE | Madison | 30 min |
| May 9, 6:25 PM EDT | Special Marine Warning | TAE | 50 min | |
| May 9, 6:42 PM EDT | Special Weather Statement | TAE | Taylor | 48 min |
| May 9, 7:04 PM EDT | Special Marine Warning | TAE | 41 min | |
| May 9, 7:14 PM EDT | Special Marine Warning | TAE | 31 min | |
| May 9, 7:44 PM EDT | Special Marine Warning | TAE | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.